Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hyperbolic surfaces with prescribed infinite symmetry groups

Author: Daniel Allcock
Journal: Proc. Amer. Math. Soc. 134 (2006), 3057-3059
MSC (2000): Primary 51M09; Secondary 20F99
Published electronically: May 5, 2006
MathSciNet review: 2231632
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any countable group $ G$ whatsoever, there is a complete hyperbolic surface whose isometry group is $ G$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51M09, 20F99

Retrieve articles in all journals with MSC (2000): 51M09, 20F99

Additional Information

Daniel Allcock
Affiliation: Department of Mathematics, University of Texas at Austin, Austin, Texas 78712

PII: S 0002-9939(06)08460-7
Received by editor(s): May 4, 2005
Published electronically: May 5, 2006
Additional Notes: This work was partially supported by NSF grant DMS-024512.
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia